MathSciNet Relay Station
MathSciNet bibliographic data
MR2015448 37A25 (37C40 37D30 37J40)
Pugh, Charles; Shub, Michael Stable ergodicity. With an appendix by Alexander Starkov. Bull. Amer. Math. Soc. (N.S.) 41 (2004), no. 1, 1–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement